Volume 9, Issue 6
A Unified Instability Region for the Extended Taylor--Goldstein Problem of Hydrodynamic Stability

S. Sridevi, Huashu Dou & V. Ganesh

Adv. Appl. Math. Mech., 9 (2017), pp. 1404-1419.

Published online: 2017-09

Preview Full PDF 16 546
Export citation
  • Abstract

We consider inviscid, incompressible shear flows with variable density and variable cross section. For this problem, we derived a new estimate for the growth rate of an unstable mode and a parabolic instability region which intersects semiellipse instability region under some condition

  • Keywords

Hydrodynamic stability, shear flows, variable bottom, sea straits.

  • AMS Subject Headings

76E05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{AAMM-9-1404, author = {}, title = {A Unified Instability Region for the Extended Taylor--Goldstein Problem of Hydrodynamic Stability }, journal = {Advances in Applied Mathematics and Mechanics}, year = {2017}, volume = {9}, number = {6}, pages = {1404--1419}, abstract = {

We consider inviscid, incompressible shear flows with variable density and variable cross section. For this problem, we derived a new estimate for the growth rate of an unstable mode and a parabolic instability region which intersects semiellipse instability region under some condition

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.OA-2016-0022}, url = {http://global-sci.org/intro/article_detail/aamm/10185.html} }
Copy to clipboard
The citation has been copied to your clipboard